# SDR SWIA2020050150436

- Difficulty date: February 21, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Fastener
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILRON RETINING PLATES ATTACHING HARDWARE CORRODED. REF # CAMP 20516992   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED RETAINING PLATE ATTACH HARDWARE NAS6203 2H AND AN960KDIOL IAW CRJ 200 AMM AND CRJ 200 CMM SEE CAMP 20179195 FOR SIGN OFF
